| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Moisture Damage (1405)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 03-oct-2019 the following findings: during investigation, there were no power issues observed in black box.No damage found to battery cap.Battery cap able to attach securely to pump.Pump exercised with no power issues occurring.There was moisture observed in display.Battery compartment is cracked.Pump leaks at battery compartment.Pump opened; moisture damage found on pcb.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.This complaint was previously included in the voluntary summary report submission (vmsr) and is now being submitted.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a power (moisture ingress) issue.There was no allegation of an adverse event associated with this complaint.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.